關鍵字查詢 | 類別:期刊論文 | 著錄名稱、卷期、頁數 | 關鍵字:Communications in Statistics

[第一頁][上頁]123[次頁][最末頁]目前在第 1 頁 / 共有 69 筆查詢結果
序號 學年期 教師動態
1 108/1 數學系 林千代 教授 期刊論文 發佈 On the computation of distributions of linear combinations of Laplace order statistics and their applications. , [108-1] 著錄名稱、卷期、頁數:Communications in Statistics: Simulation and Computation 48(10), p.3031–3055
2 108/2 數學系 林千代 教授 期刊論文 發佈 Exact tests for outliers in Laplace samples , [108-2] 著錄名稱、卷期、頁數:Communications in Statistics: Simulation and Computation
3 108/2 統計系 吳碩傑 教授 期刊論文 發佈 On Estimating the reliability in a multicomponent stress-strength model based on Chen Distribution , [108-2] 著錄名稱、卷期、頁數:Communications in Statistics - Theory and Methods 49(10), p.2429-2447
4 106/2 統計系 吳淑妃 教授 期刊論文 發佈 A modified multiple comparisons with a control for exponential location parameters based on doubly censored sample under heteroscedasticity , [106-2] 著錄名稱、卷期、頁數:Communications in Statistics: Simulation and Computation 48(7), p.2056-2064
5 106/2 統計系 吳淑妃 教授 期刊論文 發佈 A hypothesis testing procedure for the evaluation on the lifetime performance index of products with Burr XII distribution under progressive type I interval censoring , [106-2] 著錄名稱、卷期、頁數:Communications in Statistics: Simulation and Computation 47(9), p.2670-2683
6 106/2 統計系 吳淑妃 教授 期刊論文 發佈 One stage multiple comparisons of k-1 treatment mean lifetimes with the control for exponential distributions under heteroscedasticity. , [106-2] 著錄名稱、卷期、頁數:Communications in Statistics - Simulation and Computation 47(10), p.2968-2978
7 106/2 統計系 吳淑妃 教授 期刊論文 發佈 Multiple comparisons with the average for exponential location parameters based on doubly censored sample under heteroscedasticity , [106-2] 著錄名稱、卷期、頁數:Communications in Statistics: Simulation and Computation 47(5), p.1529-1539
8 105/1 統計系 吳淑妃 教授 期刊論文 發佈 Multiple comparisons of exponential location parameters with a control based on doubly censored sample under heteroscedasticity , [105-1] 著錄名稱、卷期、頁數:Communications in Statistics: Simulation and Computation 46(3), p.1858-1870
9 105/2 統計系 陳蔓樺 副教授 期刊論文 發佈 A class of linear transformation models for interval censored data with a cured proportion , [105-2] 著錄名稱、卷期、頁數:Communications in Statistics - Simulation and Computation,46,8251-8263
10 102/2 統計系 吳淑妃 教授 期刊論文 發佈 On testing the mean equivalence of treatments from correlated normal populations , [102-2] 著錄名稱、卷期、頁數:Communications in Statistics: Simulation and Computation 45(6), p.2104-2121
11 105/2 統計系 蔡宗儒 教授 期刊論文 發佈 Inference of δ = P(X < Y) for Burr XII distributions with record samples , [105-2] 著錄名稱、卷期、頁數:Communications in Statistics - Simulation and Computation 47(3), p.822-838
12 105/2 統計系 蔡宗儒 教授 期刊論文 發佈 Control charts for generalized exponential distribution percentiles , [105-2] 著錄名稱、卷期、頁數:Communications in Statistics - Simulation and Computation 46(10), p.7827-7843
13 104/2 公行系 陳麗菁 副教授 期刊論文 發佈 Statistical inferences for the lifetime performance index of the products with the Gompertz distribution under censored samples , [104-2] 著錄名稱、卷期、頁數:Communications in Statistics – Simulation and Computation 45(4), p.1318-1336
14 102/2 公行系 陳麗菁 副教授 期刊論文 發佈 A Note on Frequency Polygon Based on Weighted Sum of Binned Data , [102-2] 著錄名稱、卷期、頁數:Communications in Statistics – Theory and Methods 43(8), p.1666-1685
15 102/1 公行系 陳麗菁 副教授 期刊論文 發佈 Analysis of Multivariate Interval Censoring by Diabetic Retinopathy Study , [102-1] 著錄名稱、卷期、頁數:Communications in Statistics – Simulation and Computation 43(7), p.1825-1835
16 106/1 統計系 林志娟 教授 期刊論文 發佈 A Revisit to Test the Equality of Variances of Several Populations , [106-1] 著錄名稱、卷期、頁數:Communications in Statistics - Simulation and Computation 46(8), p.6360-6384
17 104/1 統計系 吳淑妃 教授 期刊論文 發佈 An Optimal Confidence Region for the Largest and the Smallest Means from a Multivariate Normal Distribution , [104-1] 著錄名稱、卷期、頁數:Communications in Statistics: Simulation and Computation. 45(3), 952-967
18 104/2 統計系 吳錦全 教授 期刊論文 發佈 Statistical inferences for the lifetime performance index of the products with the Gompertz distribution under censored samples , [104-2] 著錄名稱、卷期、頁數:Communications in Statistics - Simulation and Computation 45(4), p.1318-1336
19 105/2 統計系 陳怡如 副教授 期刊論文 發佈 Assessment of Modelling Longitudinal Binary Data Based on Graphical Methods , [105-2] 著錄名稱、卷期、頁數:Communications in Statistics-Theory and Methods 46(7), p.3426–3437
20 106/1 數學系 林千代 教授 期刊論文 發佈 A two-stage algorithm for computation of the exact distribution of sums of spacings , [106-1] 著錄名稱、卷期、頁數:Communications in Statistics: Simulation and Computation 46(10), p.8205-8217
21 105/1 統計系 吳淑妃 教授 期刊論文 發佈 An Optimal Confidence Region for the Largest and the Smallest Means from a Multivariate Normal Distribution , [105-1] 著錄名稱、卷期、頁數:Communications in Statistics: Simulation and Computation 45(3), pp.952-967
22 102/2 數學系 伍志祥 副教授 期刊論文 發佈 A Note on the Frequency Polygon Based on Weighted Sum of Binned Data , [102-2] 著錄名稱、卷期、頁數:Communications in Statistics - Theory and Methods 43(8), pp.1666-1685
23 103/1 統計系 吳淑妃 教授 期刊論文 發佈 The Optimal Allocation Combination for the One-Sided Sequential Screening Procedure Based on the Individual Misclassification Error , [103-1] 著錄名稱、卷期、頁數:Communications in Statistics: Simulation and Computation 44(4), pp.833-850
24 102/2 數學系 林千代 教授 期刊論文 發佈 Approximations for Multiple Scan Statistics on the Circle , [102-2] 著錄名稱、卷期、頁數:Communications in Statistics- Theory and Methods 43(10-12), pp.2476-2488
25 102/2 數學系 林千代 教授 期刊論文 發佈 Optimal Selection of the Most Reliable Design Based on Gamma Degradation Processes , [102-2] 著錄名稱、卷期、頁數:Communications in Statistics-Theory and Methods 43(10-12), pp.2419-2428
26 102/2 數學系 蔡志群 副教授 期刊論文 發佈 Optimal Selection of the Most Reliable Design Based on Gamma Degradation Processes , [102-2] 著錄名稱、卷期、頁數:Communications in Statistics-Theory and Methods 43(10-12), pp.2419-2428
27 102/2 數學系 林千代 教授 期刊論文 發佈 Tests for Multiple Outliers in an Exponential Sample , [102-2] 著錄名稱、卷期、頁數:Communications in Statistics: Simulation and Computation 43(4), pp.706-722
28 100/2 統計系 鄧文舜 教授 期刊論文 發佈 A Note on the Frequency Polygon Based on the Weighted Sums of Binned Data , [100-2] 著錄名稱、卷期、頁數:Communications in Statistics - Theory and Methods 43(8), pp.1666-1685
29 81/1 統計系 吳忠武 教授 期刊論文 發佈 Estimation of exponential regerssion parameters using binary data , [81-1] 著錄名稱、卷期、頁數:Communications in Statistics: Theory and Methods 21(8), pp.2203-2214
30 98/1 統計系 林英博 助理教授 期刊論文 發佈 A Modified One-Sided Sequential Screening Procedure Based on Individual Misclassification Error , [98-1] 著錄名稱、卷期、頁數:Communications in Statistics - Simulation and Computation 39(9), pp.1754-1778
[第一頁][上頁]123[次頁][最末頁]目前在第 1 頁 / 共有 69 筆查詢結果